Paracetamol Syrudp (avadol) 90ml

Log in to view pricing

Avadol suspension is used for the relief of fever, headache, and symptoms of cold and flu, toothache, discomfort of teething and fever after vaccination.

1 bottle of 90ml

Description

Paracetamol is a centrally acting analgesic and antipyretic with minimal anti-inflammatory properties.

Avadol suspension contains the active ingredient paracetamol which is a painkiller and also reduces your temperature when you have a fever. It is absorbed fast by the body which means it can take action in a short time.